MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED
Model Number C146F7
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of coronary heart disease, hypertension, recent chest pressure and shortness of breath was admitted for a right/left heart catheterization with angioplasty.The latex free swan balloon of the swan-ganz pulmonary artery catheter would not stay inflated.The swan-ganz pulmonary artery catheter was removed from patient without known harm, and a different one was used without problems.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key12452498
Report Number12452498
Device Sequence Number17134793
Product Code DYG
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)230312(11)210312(10)63662593
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/30/2021
Report Date (Section F) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number63662593
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA08/30/2021